MathSciNet Relay Station
MathSciNet bibliographic data
MR1296569 58E50 (58D05 58D30 76M30)
Shnirel′man, A. I. Generalized fluid flows, their approximation and applications. Geom. Funct. Anal. 4 (1994), no. 5, 586–620.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement